# SDR VNAA2020102611101

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15353
- Aircraft time: 13,429 hours, 12,235 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM CAK THE CREW RECEIVED A BTMS INDICATION.  THEY HAD THE PASSENGERS BRACE, DECLARED AN EMERGENCY AND RETURNED TO CAK.  THEY LANDED SAFELY AND WITHOUT INCIDENT.  TRUCKS ROLLED.  THE PASSENGERS ARE OK AND THE CREW WILL CONTINUE ON WITH THEIR FLIGHT SCHEDULE FOR THE DAY.  THE AIRCRAFT IS IN MAINTENANCE AND THE 5269 HAS BEEN SWAPPED TO ANOTHER PLANE IN CAK.  R & R LT OUTBOARD BRAKE TEMPERATURE SENSOR, IAW AMM 32-46-01-000/400-801.  OPERATIONS CHECK GOOD.
